CSpace

Browse/Search Results:  1-10 of 580 Help

Selected(0)Clear Items/Page:    Sort:
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
Stable Mixed Element Schemes for Plate Models on Multiply-Connected Domains 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2020, 卷号: 12, 期号: 4, 页码: 1008-1034
Authors:  Zhang, Shuo
Favorite  |  View/Download:2/0  |  Submit date:2020/06/30
Reissner-Mindlin plate  Kirchhoff plate  multiply-connected domain  uniformly optimal solver  regular decomposition  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Topology of tensor ranks 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 367, 页码: 46
Authors:  Comon, Pierre;  Lim, Lek-Heng;  Qi, Yang;  Ye, Ke
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Border rank  Symmetric rank  Multilinear rank  Path-connectedness  Homotopy groups  Bott periodicity  
The Grassmannian of affine subspaces 期刊论文
FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, 2020, 页码: 38
Authors:  Lim, Lek-Heng;  Wong, Ken Sze-Wai;  Ye, Ke
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Affine Grassmannian  Affine subspaces  Schubert calculus  homotopy and (co)homology  Probability densities  Distances and metrics  Multivariate data analysis  
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Ranking tournaments with no errors II: Minimax relation 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2020, 卷号: 142, 页码: 244-275
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan;  Zhao, Qiulan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Tournament  Feedback arc set  Integrality  Duality  Algorithm  
Phase shift of gravitational waves induced by aberration 期刊论文
PHYSICAL REVIEW D, 2020, 卷号: 101, 期号: 8, 页码: 7
Authors:  Torres-Orjuela, Alejandro;  Chen, Xian;  Amaro-Seoane, Pau
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Confined variational calculation of o-Ps-He scattering properties 期刊论文
PHYSICAL REVIEW A, 2020, 卷号: 101, 期号: 4, 页码: 6
Authors:  Wu, M-S;  Zhang, J-Y;  Gao, X.;  Qian, Y.;  Xie, H-H;  Varga, K.;  Yan, Z-C;  Schwingenschlog, U.
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Evaluating the Impacts of Universal Two-Child Policy on Beijing's Population 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Liu, Qing;  Liu, Xiuli
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Age structure  Beijing  cohort-component  population projection  universal two-child policy